# SDR SWAA2022111068820

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,061 hours, 12,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT S; RIGHT HAND FROM STA 500B + 3; 3 LIGHT FWD INSP; BATTERY PACK# M1676 NEEDS TO BE CHANGE ; ( (LOCATED AT STA 500A AND 500B FLOOR LEVEL) / [01] REMOVED AIR RETURN PANEL AT STA 500A AND 500B TO F.O.M.;[02] R&R BATTERY PACK M1676; OPS CHECK GOOD REF AMM 33-51-06 REINSTALLED AIR RETURN PANEL REF AMM 21-23-03.
